Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Localization Property of Viscosity Solutions to the Monge-Ampere Equation and their Strict Convexity

L. A. Caffarelli
Annals of Mathematics
Second Series, Vol. 131, No. 1 (Jan., 1990), pp. 129-134
Published by: Annals of Mathematics
DOI: 10.2307/1971509
Stable URL: http://www.jstor.org/stable/1971509
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Localization Property of Viscosity Solutions to the Monge-Ampere Equation and their Strict Convexity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[129]
    [129]
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134